Covid-19 Update

Our offices are now open. Please see our COVID-19 safety and quarantine protocols»

Robotic Hair Transplants & Hair Restoration
Flagship: 110 East 55th Street, New York, NY
212-826-2400 - [email protected]
Medical Treatment of Hair Loss

July 21st, 2009

Q: I’ve now been taking finasteride for just over 5 months. I have noticed that my semen quality has changed just in the last 3 months, and it seems now much less in quantity and is quite watery and clear in color. I think the current problems are due to the finasteride, what do you think? — S.F., Rolling Hills, California

A: Finasteride, the active drug in Propecia, can change the quality of the semen, since it is decreasing the component of seminal fluid that is secreted by the prostate. You may want to consider having your sperm counts checked, as finasteride can lower this. If the symptoms are not bothering you, and your sperm counts are normal, it should be OK to continue the medication. If you were having difficulty conceiving, then I would stop the medication.

Related Posts:

Share:

Share


Rating:  1 Star2 Stars3 Stars4 Stars5 Stars  


Topic:  

Tags:  , , , , , , , ,

Posted by
Updated 2017-12-11


Browse Hair Restoration Answers by topic:




212-826-2400

Learn more about hair restoration

Hair loss has a variety of causes. Diagnosis and treatment is best determined by a board-certified dermatologist. We offer both in-person and online photo consults.

Provide your email to learn more.